1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia

Opción 1: Descargar recurso

Detalles del recurso


In this paper we develop new methods for studying the convergence problem for the heat flow on negatively curved spaces and prove that any quasiconformal map of the sphere $\mathbb{S}^{n-1} , n \geq 3$, can be extended to the $n$-dimensional hyperbolic space such that the heat flow starting with this extension converges to a quasi-isometric harmonic map. This implies the Schoen–Li–Wang conjecture that every quasiconformal map of $\mathbb{S}^{n-1} , n \geq 3$, can be extended to a harmonic quasi-isometry of the $n$-dimensional hyperbolic space.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  


Lemm, Marius -  Markovic, Vladimir - 

Id.: 71039077

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 Lehigh University

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0022-040X

Fecha de contribución: 03-mar-2018


* J. Differential Geom. 108, no. 3 (2018), 495-529
* doi:10.4310/jdg/1519959624

Otros recursos del mismo autor(es)

  1. Carathéodory’s metrics on Teichmüller spaces and L-shaped pillowcases One of the most important results in Teichmüller theory is Royden’s theorem, which says that the Tei...
  2. Carathéodory’s metrics on Teichmüller spaces and $L$ -shaped pillowcases One of the most important results in Teichmüller theory is Royden’s theorem, which says that the Tei...
  3. On multivariate trace inequalities of Sutter, Berta, and Tomamichel We consider a family of multivariate trace inequalities recently derived by Sutter, Berta, and Tomam...
  4. Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk We prove that it is not possible to extend, in a homomorphic fashion, each quasisymmetric homeomorph...
  5. Classification of continuously transitive circle groups Let [math] be a closed transitive subgroup of [math] which contains a non-constant continuous path [...

Otros recursos de la mismacolección

  1. Index to Volume 109
  2. The local picture theorem on the scale of topology We prove a descriptive theorem on the extrinsic geometry of an embedded minimal surface of injectivi...
  3. The intersection of a hyperplane with a lightcone in the Minkowski spacetime Klainerman, Luk and Rodnianski derived an anisotropic criterion for formation of trapped surfaces in...
  4. Looijenga’s conjecture via integral-affine geometry A cusp singularity is a surface singularity whose minimal resolution is a cycle of smooth rational c...
  5. A discrete uniformization theorem for polyhedral surfaces II A notion of discrete conformality for hyperbolic polyhedral surfaces is introduced in this paper. Th...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.